# SDR SWAA2025103019286

- Difficulty date: September 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LE STA 95.96 RT HORIZONTAL STAB.   REPLACED RIB  IAW SRM 51-40-02-0G-0, SRM 51-10-02-0G-0, ITEM 9, AND DWG 186A1001, SHEET 19, REV -.
